More than 20,000 people have been hospitalized in the United States due to a severe allergic reaction to prescription medications, and doctors are still struggling to determine how to help patients who have been prescribed them.
The problem is complicated by the fact that many of the medications are prescribed for chronic conditions, such as asthma and allergies, and often include the side effects that often accompany those conditions.
The condition is called chronic hypersensitivity syndrome, or CHS, and it has been documented in thousands of people.
There are no cures for the condition, but many doctors have taken to using allergy medications to help treat the condition and to help manage the symptoms.
Some allergy medications can cause side effects, and many people who take them have reported worsening symptoms.
But others have not experienced a serious reaction and some people who do are taking medications that are not supposed to cause these side effects.
“We’re trying to figure out what’s causing this,” said Dr. Michael R. Cappello, a clinical professor of medicine at the University of Pittsburgh School of Medicine.
“It’s a very complex issue.”
In many cases, Cappella said, the medication used to treat the reaction is not the medication that caused the allergic reaction in the first place.
It could be that the medication is making the symptoms worse, for example.
Or it could be the medication itself may be causing the side effect.
In addition, the patient may have had other conditions that could also cause symptoms, including arthritis, diabetes or a medical condition that can lead to skin or mucous membranes irritation.
That is why doctors are trying to make sure the medication has not caused the condition to worsen.
But many people have experienced a severe reaction to a certain type of allergy medication and are still experiencing symptoms.
This is because some of the drugs have the ability to trigger the immune system to attack the body’s own cells.
If that happens, the immune response can cause inflammation and other symptoms that can include swelling, redness and pain.
This reaction can lead a person to feel ill, or even die.
But the most common side effect is called anaphylaxis, which is when a person who is allergic to the medication feels an allergic response to it.
“The biggest thing we’re doing is trying to minimize the risk of that happening to other people,” said Cappellos medical director of the allergy center at the George Washington University Medical Center.
Doctors have also been studying how to treat people with chronic hypersensitive reactions.
But they are not yet sure how to manage the condition if the medication doesn’t cause it.
In many of these cases, people with CHS are not aware that they are allergic to certain types of medications, Capps said.
That makes it difficult to accurately predict how much the medication may increase the risk for the reaction and how much it may reduce it.
For example, in one study, the researchers found that patients who took the allergy medication rifampin had an increased risk of anaphthysmaly, or death, compared with those who took placebo.
This finding could help doctors determine how much a drug might affect the severity of a reaction, but it could also lead to patients having to take the medication more frequently to keep it under control.
Another study looked at how many times the allergy medications had to be taken to treat a person with anaphysephobia to see if it increased the risk.
The study, which looked at the number of prescriptions the patients had written, found that it was not related to the severity or duration of the reaction.
The authors also noted that many allergy medications do not contain a placebo in them, and they were not aware of any studies on the efficacy of these drugs for treating allergy.
For now, Caffello said, doctors are treating people with allergies with what they can get their hands on, such, using a nasal spray that contains a mixture of other medicines and allergy-specific compounds that work in the body to help reduce allergic reactions.
“In the short term, we don’t have any medications that would make people more susceptible to these reactions, but in the long term we can hopefully help prevent the problems that we see in these patients,” he said.
There is some hope, though.
A study published in the American Journal of Gastroenterology in August showed that the nasal spray in question was safe for use, and that the side-effects were relatively mild compared with the allergic reactions experienced by patients who did not take it.
However, there is still a long way to go in the development of medications that do not cause the reaction, Ceffellos said.
The FDA is currently reviewing the data from the allergy study and is expected to issue a statement in the next few weeks.
In the meantime, doctors have been using allergy-based therapies to treat allergic reactions and are working with their patients to find the most effective treatment.
“This is the next step, and we’re very excited to be able to help